# SDR JR2R20231116087

- Difficulty date: November 16, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N89357
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000694
- Aircraft time: 12,362 hours, 7,294 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17086101001
- Condition: Corroded
- Location: Zone 200
- Part time: 12,362 hours, 7,294 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RBL12 TOP OF BEAM BETWEEN FR85 AND FR86 CORRODED.  OUT OF LIMITS.  REMOVED AND REPLACED
